Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Weight Gain

Weight Gain

I know this seems trivial in the big scheme of things, but I have recently changed to Symposia and added Celebrex. I have put on 8 lbs. in 56 days, (the time from one infusion to the other) I am due for knee injections but my doctor won't due this until I loose some of the weight I have put on. (I am only 4'11" and typically weight 105, so 8 lbs for me is a LOT) My question is, has anyone else gained weight from either of these two drugs? And does anyone have tips to loose this? I am very active, or… read more

A myRAteam Member said:

Tamie,
Weight gain is an issue for most of us. The Mediterranean diet works best for me.
My daughter's nutritionist just had us add 4 oz of protein at each meal, eat more squash and add things such as olives and peas to our salads. So far so good!
And a banana each morning.
I hope this helps!

posted 4 days ago
A myRAteam Member said:

I agree, lets try to help each other!

posted 5 days ago
A myRAteam Member said:

posted 5 days ago
A myRAteam Member said:

I don't have an answer - but I also put on weight. I think it's because I don't move as much as I used to. And, to be honest, I eat to much sweet things. Maybe we can help each other to loose weight? lol Malin

edited, originally posted 5 days ago
A myRAteam Member said:

Tamie, I am also 4'11 and yes - 8lbs is a lot! You are experiencing 'inflammation' - white blood cells trying to figure out what is wrong with your body. This is not good! The inflammation in the joints of my fingers started deforming my bones and within 2 weeks I could not type, write, pick up bags of dog/cat/horse feed - totally crippled!

I'm not a doctor but the reaction you are having to the drugs is only going to get worse! Doctors will tell you not to worry about it but...inflammation that stays in your tissues for too long becomes extremely toxic.

I see a Holistic Doctor and there is another woman on here that also sees a holistic doctor...we don't have any horrible side effects from the holistic supplements and our problems have been resolved.

I'm not on this app very much anymore...just checking in today and saw your post. I have some general information on my page or previous posts here for the products I am using. You can also email me at (Email address can only be seen by the question and answer creators) if you would like more info. Blessings, Chris.

posted 5 days ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in